# SDR SIMA2391

- Difficulty date: August 26, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145224
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4874 - DURING CLIMB-OUT, CREW NOTED PITCH TRIM 2 FAIL, THEN SYSTEM 1 FAILED AND BACK UP.  CREW RETURNED TO BOS.  JUST AFTER LANDING PITCH TRIM SYSTEM OPERATED NORMAL.  MAINTENANCE PERFORMED OPERATIONAL CHECK IAW EMB MM AND FOUND NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
